# SDR DALA2022071904980

- Difficulty date: July 16, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 109,937 hours, 16,277 cycles
- System (JASC): 5270 · Door Warning System
- Part: Lamp
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 0187, 1L DOOR FA PANEL ARMED LIGHT NEEDS TO BE RELAMPED, ALSO 1R DOOR LIGHT INOP. CORRECTIVE ACTION: REMOVED BULB AND RELAMPED THE 1R &1L BULB ON THE FAP PANEL (9008632)
